# SDR 98ZZZX4074

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9096N
- Make and model: Gulstm 500S
- Aircraft serial: 3076
- System (JASC): 3435 · Heads Up Display System
- Part: Starter
- Part number: MHB6016
- Condition: Mismanufactured
- Location: Engine
- Component: Electrosys
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSTALLED NEW STARTER.  STARTER WOULD NOT ENGAGE.
